WALTER F. JANUSZ, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: In reference to the paper by Galpin and associates, "'Pseudoanaphylactic' Reactions from Inadvertent Infusion of Procaine Penicillin G" (Ann Intern Med 81:358-359, 1974): the authors state in their summary that cardiorespiratory arrest with slow idioventricular rhythm . . . were observed within 15 minutes of the infusion in their three patients. In none of their three case summaries do they describe cardiopulmonary arrest. In Patient 1 a ventricular tachyarrhythmia was described, and in none a slow idioventricular rhythm. Could the authors clarify these points?
JANUSZ WF. Intravenous Penicillin: Cardiorespiratory Effects. Ann Intern Med. 1975;82:123. doi: https://doi.org/10.7326/0003-4819-82-1-123_1
Download citation file:
Published: Ann Intern Med. 1975;82(1):123.
Results provided by:
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use